| Model Number |
TFL-PLS |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation/inspection.Based on the results of the investigation, the system error 10 was identified.It is likely the result of component failure of the emergency stop button.; however, a definitive root cause could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the superpulsed laser system to the service center for a separate issue.During the device analysis, the field service engineer (fse), indicates that a system error 10 was found.It was determined that the emergency stop button needed to be replaced.There was no patient involvement.